# SDR ABXA20180831100

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 59,617 hours, 43,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T131416
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE NR 7 FLAP SUPPORT BEAM NR 1 HOLE AT THE 12:00 POSITION. THE GOUGE DAMAGE WAS REMOVED BY REAMING THE HOLE BEYOND THE MAXIMUM PRODUCTION SIZE. THE AIRPLANE WAS GROUNDED.
